Ichimura-Sumida criterion for Iwasawa λ-invariants

Takashi Fukuda, Keiichi Komatsu

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    For an odd prime number p and real abelian number fields k with the degree [k Q] = p in which p splits completely, we give a criterion for vanishing of Iwasawa λ-invariants.

    Original languageEnglish
    Pages (from-to)111-115
    Number of pages5
    JournalProceedings of the Japan Academy Series A: Mathematical Sciences
    Volume76
    Issue number7
    Publication statusPublished - 2000

    Keywords

    • Cubic field
    • Cyclotomic unit
    • Iwasawa invariant

    ASJC Scopus subject areas

    • Mathematics(all)

    Fingerprint Dive into the research topics of 'Ichimura-Sumida criterion for Iwasawa λ-invariants'. Together they form a unique fingerprint.

  • Cite this